# SDR 97ZZZX2072

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3812C
- Make and model: Beech 76
- Aircraft serial: ME390
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1054200111
- Condition: Cracked
- Location: Bs 94 Rt
- Part time: 6,835 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SPAR ATTACH BRACKET AT STA 94.0 LEFT AND RIGHT SIDES.  DURING ROUTINE INSPECTION, A CRACK WAS FOUND IN THE LOWER PORTION OF THE UPPER RADIUS FOR THE FORWARD SPAR SLOT CUT-OUT.  LEFT FRAME WAS CRACKED .3750 INCH LONG, RT FRAME FOUND CRACKED .0625 INCH LONG.  CAUSE:  APPEARED TO BE STRESS RELEASE CRACK.  ACT:  6,835.2 HOURS.
